# SDR MASA2019101412090

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N922LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 37,427 hours, 30,241 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Aft Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE FIRE EXT LOW PRESSURE.	REPLACED FIRE EXT.
